# SDR VTZA96059

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: HTMAS6F2821SW
- Condition: Dirty
- Location: Rt Engine
- Part time: 7,573 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/WI - FLT 6181 - DURING TAKEOFF AT 0653 HOURS ON 1-3-96, ABORTED TAKEOFF DUE TO RT EGT FLUCTUATING PLUS OR MINUS 50 DEGREES ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 03523 IAW MEL 76-2 ON THE RT TTL.  MAINTENANCE LATER CLEARED DMI NR 03523 ON 1-4-96 BY CLEANING THE RT ENGINE ZONE 2 CANNON PLUG. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
